# SDR AALA20170811011

- Difficulty date: July 28, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON LOWER SURFACE OF MAIN CABIN WEB BETWEEN FUSELAGE STATIONS 986.5 AND 1016, LBL29 TO LBL43.  REMOVED AND REPLACED WEB PER SRM 51-10-02, AARD 51-00-05-1 AND DRAWING 147A5712.
